Lipschitzian Behavior of the Fenchel Biconjugacy
Journal of convex analysis, Tome 9 (2002) no. 2, pp. 601-607
Cet article a éte moissonné depuis la source Heldermann Verlag
We present sufficient conditions ensuring that the Legendre-Young-Fenchel biconjugacy is locally Lipschizian. An application to the continuity of some operations on the space of subsets of an Euclidean space is given.
Classification :
26E25, 49J53, 52A20, 54C60, 52A05
Mots-clés : Bipolar, conjugacy, biconjugate, convex set, excess, Fenchel transform, Hausdorff distance, Minkowski difference, support function
Mots-clés : Bipolar, conjugacy, biconjugate, convex set, excess, Fenchel transform, Hausdorff distance, Minkowski difference, support function
@article{JCA_2002_9_2_JCA_2002_9_2_a16,
author = {J.-P. Penot},
title = {Lipschitzian {Behavior} of the {Fenchel} {Biconjugacy}},
journal = {Journal of convex analysis},
pages = {601--607},
year = {2002},
volume = {9},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2002_9_2_JCA_2002_9_2_a16/}
}
J.-P. Penot. Lipschitzian Behavior of the Fenchel Biconjugacy. Journal of convex analysis, Tome 9 (2002) no. 2, pp. 601-607. http://geodesic.mathdoc.fr/item/JCA_2002_9_2_JCA_2002_9_2_a16/